Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Red and burning skin under foreskin and on scrotum. Not cured by medicine. How to cure this?

User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1991
Answered : 1415 Questions
Question
HAVE A RED SKIN UDER FORESKIN & ON SCROTUM WITH A BURNING SENSATION FOR 3 TO 4 WEEKS & MICATIN,LAMISIL& JOCK ITCH CREAM FROM WALGRENS DID NOTHING.
My Doctor had prescribed Micatin & LamISL WHICH DID NOTHING.I THEN WENT BY THE PHARMICIST'S RECOMMENDATION'S & USED JOCK ITCH CREAM & THEN NEOSPORIN & AT PRESENT I AM USING COCONUT OIL WITH OUT MUCH SUCCESS.
IT IS RED BURNING SENSATION ON PENIS HEAD ,SCROTUM & SEEMS TO BE BURNING ON ANAL BUT I CANT SEE IF IT IS RED.
HAVE HAD IT FOR ABOUT 2 MONTHS. DOESN'T SEEM TO GET ANY WORSE , BUT IS VERY UNCOMFORTABLE
PLEASE ADVISE
XXXXXXX
Posted Wed, 20 Feb 2013 in Men's Health
 
 
Answered by Dr. G.Srinivasan 20 minutes later
Hi
Welcome to XXXXXXX
Since you have tried enough antibacterial and anti-fungal creme with not much result, it would be wise to see a dermatologist/ urologist to get examined physically.
A course of oral antibiotics should do the trick along with hygiene.
The doctor might also suggest if circumcision would benefit you.
Best regards
DR GS
Above answer was peer-reviewed by
 
Follow-up: Red and burning skin under foreskin and on scrotum. Not cured by medicine. How to cure this? 15 minutes later
COULD YOU ADVISE WHAT IT MIGHT BE BECAUSE I HAVE NEVER HAD A SEXUAL DISEASE & HAVE ALWAYS HAD SAFE SEX BEFORE I GOT MARRIED AT 51.
THANK'S XXXXXXX
 
 
Answered by Dr. G.Srinivasan 8 hours later
Hi
Welcome back.
The penile problem is due infection of the foreskin and glans called balano-posthitis.
It is usually bacteria and at times caused by fungus/yeast.
Since it is not resolving with treatment, it is better to consult to look for pre-malignant causes.
The scrotal lesion needs to be examined to come to a diagnosis.
Best regards
DR GS

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor